MathSciNet Relay Station
MathSciNet bibliographic data
MR1208812 46H99 (46K05 47A63 47D03)
Friedland, Shmuel; Hersonsky, Sa'ar Jorgensen's inequality for discrete groups in normed algebras. Duke Math. J. 69 (1993), no. 3, 593–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement